Jump to content
Important Survey - Please Participate ×

I’m getting worse


[Fl...]

Recommended Posts

Has anyone had horrible pain in the knee like the muscles are so tight and you can’t straighten your leg out all the way without feeling horrible pain. I have had this for eight months after a long plane flight. I was checked for a blood clot in my leg that was negative. X-rays taken nothing broke. I do have arthritis in my knees but here’s the thing only one knee hurts not the other. I did go to orthopedic surgeon who said I need knee replacement in both legs but to wait until I have completed my taper. I had a cortisone shot that took all the pain away for a week but it came roaring back. I don’t think this could be withdrawals but it does make me wonder. It’s like the muscles are a tight rubber band and I am literally stretching them to just straighten my leg. Any thoughts?

Link to comment
Share on other sites

@[Fl...] I'm glad you got medical attention.  It's good you got some answers and a plan for future treatment. But I'm sorry you're in such pain.  Your description of feeling your muscles are a tight rubber band made me think about the fact that benzos are such effective muscle relaxers. People get all kinds of muscle pain during withdrawal - our muscles seem to complain when we take away the benzos.

  • Like 1
Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...